MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. VIPERWIRE ADVANCE FLEXTIP; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS, INC. VIPERWIRE ADVANCE FLEXTIP; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number VPR-GW-FLEX18
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The viper wire for the csi device sheared off along with the distal protection device.The viperwire was retrieved with a ensnare and the distal protection device was retrieved with the bsc radial jaw device.

Brand Name
VIPERWIRE ADVANCE FLEXTIP
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key14309591
Report Number14309591
Device Sequence Number20161893
Product Code MCW
UDI-Device Identifier10852528005725
UDI-Public(01)10852528005725
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/25/2022
Report Date (Section F) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVPR-GW-FLEX18
Device Catalogue Number7-10041-04
Device Lot Number403317-2
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA04/25/2022